Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Damaged penis skin due to excessive masturbation. Have skin tags. Solution?

Hi, Skin of my penis has been damaged from masturbating too much, I have scare and also skin tages (looks scary now:( ). So i was wondering if you give me a solution. i know the first step is stopping masturbating, so i already did that. I was wondering if you could tell me, any product or scar get or anything that i should buy in order to heal that. (I know i should go and see a doctor, but i perfer not doing it ) Thanks
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  612
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Hi

Welcome to HCM and thanks for your query.
You need to consult a urologist or a cosmetic surgeon, get examined to find out what is abnormal.
Without examination, advice is not possible in such issues, unfortunately.
Doctors are not that bad to be worried about.
Even if the doc suggests a procedure you have every right to deny it.
Wishing you good health.

Regards
DR GS
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor